Ask an expert
Question

21 Sep 2006

HELP
Need advise please.I am under severe stress at work & home; I'm 33, female, married with 1 son.I am taking Vital Multitime,Evening primrose oil, chromium and Herbex nerve tonic.I felt fine until 2 days ago.Have this continuing tingling feeling in my head, above left eye; same tingling in left arm and my hands are ice cold.It comes with headaches and I take disprin/grandpa for the headaches.What can this be?

Thanks
Naz
Answer 362 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Naz
This can be a kind of migraine. Please leave the chromium - not safe. See your GP if it gets worse.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.